Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 62, NWS Jackson, MS

April 15, 2015Rankin County, Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2015, 7:51 PM CDT for Rankin County, Simpson County, Mississippi. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 7:51 PM CDT (00:51 UTC)
Expired
Apr 15, 2015, 8:30 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 8:00 PM CDTHAIL 12 Sw D'Lo, MS
Apr 15, 8:09 PM CDTHAIL 1.752 S Cato, MSREPORT OF GOLFBALL SIZE HAIL IN CATO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WUUS54 KJAN 160051
SVRJAN
MSC121-127-160130-
/O.NEW.KJAN.SV.W.0062.150416T0051Z-150416T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  NORTHEASTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 830 PM CDT

* AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINOLA...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MENDENHALL AROUND 805 PM CDT.
  CATO AND MARTINVILLE AROUND 815 PM CDT.
  JOHNS AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BRAXTON...PUCKETT AND D'LO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3195 9007 3217 8986 3208 8973 3205 8973
      3205 8969 3203 8966 3186 8989
TIME...MOT...LOC 0051Z 222DEG 23KT 3192 8995 

HAIL...1.25IN
WIND...60MPH
 
$$

BYB
1 follow-up statement
392 
WWUS54 KJAN 160112
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT WED APR 15 2015

MSC121-127-160130-
/O.CON.KJAN.SV.W.0062.000000T0000Z-150416T0130Z/
RANKIN MS-SIMPSON MS-
812 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN RANKIN AND NORTHEASTERN SIMPSON COUNTIES...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CATO...OR NEAR
MENDENHALL...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  JOHNS AROUND 820 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PUCKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3217 8986 3208 8973 3205 8973 3198 8976
      3205 8998
TIME...MOT...LOC 0112Z 214DEG 25KT 3205 8984 

HAIL...1.75IN
WIND...60MPH
 
$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:55 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 15, 3:55 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT WED APR 15 2015

.DISCUSSION...COVERAGE OF SHOWERS/STORMS LOOK TO BE ISOLATED OVERNIGHT
AS THE SFC LOW TRACKS TO THE NORTHEAST. MOISTURE WILL BE A BIT
HIGHER THURSDAY INTO THURSDAY NIGHT AS PW VALUES RETURN TO NEAR 1.8
INCHES. THIS...ALONG WITH DAYTIME HEATING AND WEAK
DISTURBANCES...WILL BRING BETTER COVERAGE OF SHOWERS AND STORMS TO
THE REGION ESPECIALLY FOR SOUTHERN PORTIONS. OVERNIGHT LOWS WILL BE
IN THE 60S WITH HIGHS THURSDAY MAINLY IN THE UPPER 70S TO AROUND 80.

FRIDAY THROUGH WEDNESDAY...THE UNSETTLED WET PATTERN WITH THE ACTIVE
SOUTHERN JETSTREAM WILL CONTINUE THROUGH SATURDAY. THE UPPER JET
WILL CONTINUE TO AID IN PROVIDING PERIODS OF LIFT AS A SERIES OF
DISTURBANCES TRACK THROUGH THE SOUTHERN STREAM. MODELS CONTINUE TO
HAVE ISSUES WITH TRACKING THE HIGHEST RAINFALL POTENTIAL AREAS WITH
MESO-SCALE FEATURES INVOLVED. THUS TIMING AND DETAILS REMAIN TOUGH
TO NAIL DOWN THROUGH THE UNSETTLED PERIOD. ANOMALOUS MOISTURE WILL
CONTINUE UNTIL SATURDAY NIGHT. EXPECT THE POTENTIAL FOR CONVECTIVE
ACTIVITY WITH LOCALLY HEAVY RAINFALL RATES...WHICH WILL BRING SOME
RISK OF FLASH FLOODING. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE
FRI WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A TREND THAT DOES SEEM A
BIT MORE CLEAR IS THAT THE S 2/3RDS OF THE CWA HAS THE BEST
POTENTIAL TO SEE THE HIGHER RAIN TOTALS.

FOR THE SUN-WED PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE
THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS
THE NORTHERN STREAM FINALLY PHASES. /27/28/17/CE/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE
EVENING. VCTS WILL CONTINUE IN THE HBG AREA UNTIL AROUND 16/02Z.
MVFR/IFR CEILINGS WILL OVERSPREAD THE AREA ONCE AGAIN AFTER 16/06Z.
VSBYS WILL MOSTLY STAY IN THE MVFR CATEGORY...BUT LIFR VSBYS IN FOG
ARE MORE PROBABLE OVER HBG HEADING TOWARD 16/12Z. CONDITIONS WILL
IMPROVE TO MVFR BY 16/15Z./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  80  64  77 /  37  65  58  69
MERIDIAN      63  78  64  77 /  49  65  57  71
VICKSBURG     62  81  65  78 /  27  57  58  65
HATTIESBURG   66  79  65  79 /  38  74  57  70
NATCHEZ       63  79  65  78 /  29  70  57  68
GREENVILLE    60  79  65  77 /  27  23  59  60
GREENWOOD     62  81  64  78 /  49  33  52  63

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 15, 5:55 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 15 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>062-
162300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-LINCOLN-
555 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE
WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE
ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING
POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ055>058-063>066-072>074-162300-
SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
555 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS EVENING

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND HAIL POTENTIALLY OVER THE SIZE OF QUARTERS WILL BE POSSIBLE
THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
MISSISSIPPI.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE
WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE
ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING
POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

50

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 15, 7:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             ROCK HILL               31.08N 89.31W
04/15/2015  E1.75 INCH       FORREST            MS   PUBLIC

            REPORT OF GOLFBALL SIZE HAIL IN ROCK HILL. RELAYED VIA
            SOCIAL MEDIA.

&&

DCOX
Local storm report, Apr 15, 7:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 ENE JAYESS            31.37N 90.16W
04/15/2015  E1.50 INCH       LAWRENCE           MS   PUBLIC

            REPORT OF PING PONG SIZE HAIL NORTHEAST OF JAYESS. REPORT
            AND PICTURE RELAYED VIA SOCIAL MEDIA.

&&

DCOX
Local storm report, Apr 15, 7:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
723 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     3 W ROCK HILL           31.08N 89.35W
04/15/2015                   LAMAR              MS   EMERGENCY MNGR

            REPORT OF POWERLINES DOWN IN THE ROCK HILL AREA.

&&

DCOX
Local storm report, Apr 15, 7:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 S SILVER CREEK        31.57N 90.00W
04/15/2015  E1.75 INCH       LAWRENCE           MS   EMERGENCY MNGR

            REPORT OF GOLFBALL SIZE HAIL. REPORT RELAYED FROM
            LAWRENCE COUNTY EMA.

&&

DCOX
Local storm report, Apr 15, 7:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     SILVER CREEK            31.60N 90.00W
04/15/2015                   LAWRENCE           MS   EMERGENCY MNGR

            REPORT OF TREE DOWN ON ST. STEPHENS ROAD NEAR SILVER
            CREEK.

&&

DCOX
Local storm report, Apr 15, 7:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     4 WSW ROCK HILL         31.07N 89.38W
04/15/2015                   LAMAR              MS   PUBLIC

            REPORT OF POWERLINES DOWN ON PISTOL RIDGE ROAD AT DEAVERS
            ROAD. NICKEL SIZE HAIL WAS ALSO REPORTED.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:04 PM CDTSpecial Weather StatementJANHinds26 min
Apr 15, 7:10 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson65 min
Apr 15, 7:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence43 min
Apr 15, 7:43 PM CDTSevere Thunderstorm WarningJANHinds, Rankin40 min
Apr 15, 8:22 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith38 min
Apr 15, 8:32 PM CDTSpecial Weather StatementJANSmith28 min
Apr 15, 9:00 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott45 min
Apr 15, 9:24 PM CDTSpecial Weather StatementJANScott36 min
Apr 16, 12:40 PM CDTSpecial Weather StatementJANHinds35 min
Apr 16, 1:42 PM CDTSpecial Weather StatementJANMadison33 min
Apr 16, 2:35 PM CDTSpecial Weather StatementJANYazoo25 min
Apr 16, 2:46 PM CDTFlash Flood WarningJANIssaquena, Sharkey3 hr
Apr 16, 2:48 PM CDTSevere Thunderstorm WarningJANSharkey42 min
Apr 16, 3:08 PM CDTSpecial Weather StatementJANHolmes37 min
Apr 16, 3:22 PM CDTSpecial Weather StatementJANSharkey23 min
Apr 16, 3:27 PM CDTSpecial Weather StatementJANHolmes33 min
Apr 16, 3:38 PM CDTSpecial Weather StatementJANLowndes22 min
Apr 16, 3:46 PM CDTSpecial Weather StatementJANWashington29 min
Apr 16, 3:47 PM CDTFlash Flood WarningJANHolmes3 hr
Apr 16, 4:08 PM CDTSpecial Weather StatementJANWashington37 min
Apr 16, 4:23 PM CDTSpecial Weather StatementJANClay37 min
Apr 16, 4:39 PM CDTSpecial Weather StatementJANLeflore36 min
Apr 16, 4:43 PM CDTSpecial Weather StatementJANClay32 min
Apr 16, 5:07 PM CDTSpecial Weather StatementJANKemper23 min
Apr 16, 5:16 PM CDTSpecial Weather StatementJANHinds29 min
Apr 16, 5:20 PM CDTSpecial Weather StatementJANJefferson25 min
Apr 16, 5:35 PM CDTSpecial Weather StatementJANRankin25 min
Apr 16, 5:39 PM CDTSpecial Weather StatementJANLowndes36 min
Apr 16, 6:29 PM CDTSpecial Weather StatementJANScott31 min
Apr 16, 6:34 PM CDTSpecial Weather StatementJANLowndes26 min
Apr 16, 6:46 PM CDTSpecial Weather StatementJANOktibbeha29 min
Apr 16, 6:54 PM CDTFlash Flood WarningJANLowndes3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.